Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :9 Issue : 2 1982      Add To Cart                                                                    Download

[n,m]-Proper mappings

Auther : HASAN Z. HDEIB

Department of Mathematics, University of Yarmouk, Irbid, Jordan

 

ABSTRACT

 

In this paper, section 2 is devoted to study the relationship between [n,m]-proper mappings, [n,m]-compact mappings and strong [n,m]-mappings. Also we show that a proper local homeomorphism is a finite covering. In section 3, we introduce weakly sequential spaces as a generalisation of sequential spaces and we obtain some results concerning countably compact spaces. Then we generalise a result of Long (1969).

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55635

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law